# SDR 04FDEA00219

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP OB HINGE (FLAP SIDE), OB PIVOT HOLE FOUND CORRODED AT STRAP FACE. LT INBD FLAP OUTBD HINGE (FLAP SIDE) OUTBD PIVOT HOLE ATTACH O/B STRAP REMOVED AND REPALCED AS PER SRM 51-33-01 VOL II & AMM 20-50-02.  FABRICATED NEW   STRAP AS PER DWG ARC2518.
